MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; LARGE NEEDLE DRIVER

INTUITIVE SURGICAL, INC EndoWrist; LARGE NEEDLE DRIVER
Model Number 471006-13
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The large needle driver instrument has been received; however, the failure analysis evaluation has not been completed at this time.
 
Event or Problem Description
It was reported that during a da vinci-assisted sigmoid colectomy, fraying was observed on the tip of the large needle driver cable.No fragment fell into the patient's anatomy during the procedure.X-ray imaging was initially reported to have been obtained; however, this could not be confirmed, and no additional details are available regarding whether imaging was performed or the rationale for obtaining it.No patient injury was reported.The procedure was completed.There was no report of the patient returning due to post-surgical complications.

Brand Name
EndoWrist
Common Device Name
LARGE NEEDLE DRIVER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50541611
Report Number2955842-2026-37462
Device Sequence Number21371337
Product Code NAY
UDI-Device Identifier00886874119754
UDI-Public(01)00886874119754(10)K14251204
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number471006-13
Device Catalogue Number471006
Device Lot NumberK14251204 0428
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2024-09-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown